Enbrel and itching

rosiepurves
rosiepurves Member Posts: 18
Hi There,
I have been on enbrel for over a year now and over the past two weeks i can't stop itching, When i scratch i blister. I a itchy all over even my eyelids. I had a reaction to methatraxate with was just like this but only after 6 weeks on it. Can it be the enbrel causing it? It seems strange only to have started now. I haven't started any other meds i only take naproxen and solpodol for pain
Please help
Rosie

Comments

  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    I'm fairly sure that the enbrel comes with an information leaflet. Read that, see if it's mentioned. One can be on a med for years then begin to react against it. DD
  • helpline_team
    helpline_team Posts: 2,786
    edited 30. Nov -1, 00:00
    Hi There,
    I have been on enbrel for over a year now and over the past two weeks i can't stop itching, When i scratch i blister. I a itchy all over even my eyelids. I had a reaction to methatraxate with was just like this but only after 6 weeks on it. Can it be the enbrel causing it? It seems strange only to have started now. I haven't started any other meds i only take naproxen and solpodol for pain
    Please help
    Rosie

    Hi Rosie

    I think it is important that you contact your GP or rheumatology team and tell them about the itching. Particularly as it is also causing blistering and any open wound can get infected so it is really important that you get some attention sooner rather than later as an infection can be hard to fight when on enbrel. As DD said our bodies can react to meds at any time. So please see you doctor asap.

    Best wishes

    Simona
  • annclare
    annclare Member Posts: 9
    edited 30. Nov -1, 00:00
    I drink Aloe Vera Gel (not a brand name just the generic term used for the drink) every morning because it is a natural health drink and have been toldthat it can help skin trouble as it has anti-inflammatory properties.

    I was also told that it helps to reduce the side effects of medication.

    It may be worth you looking into this and even asking your doctor if she/he has any advice on this.

    Ann

Who's Online

6
SharminB
SharminB
+5 Guests